# SDR DALA2018030301350

- Difficulty date: March 2, 2018
- Submitted: March 3, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 131-141
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BETWEEN BS 131 TO 141, RBL 30 TO 52.   REPAIRED IAW. SRM 51-10-01, FIG 10.
